# SDR CA131107006

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,659 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 350A7510350001
- Condition: Contaminated
- Location: Hydraulic Sys
- Part time: 14,617 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WATER AND ICE CONTAMINATION WAS FOUND IN THE HYDRAULIC RESERVOIR FILLER NECK.
